# SDR SIMA20160520003

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 42,654 hours, 35,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15195
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMER LIGHTING INOPERATIVE.  TROUBLE SHOT LT & RT OVERWING EMER LIGHTING & ISOLATED PROBLEM TO EMER BATTERY POWER SUPPLY.  R & R EMER BATTERY POWER SUPPLY IAW AMM-33-50-04.
